# SDR SWAA2016111409641

- Difficulty date: October 31, 2016
- Submitted: November 16, 2016
- Operation: Air carrier
- Aircraft: N7712G
- Make and model: Boeing 737-76N
- Aircraft serial: 32660
- Aircraft time: 38,197 hours, 17,855 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6561374
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT CORRODED AT BS 270, BETWEEN LBL 9 TO RBL 7.  REPAIRED SUPPORT IAW SRM AND EA.
